# SDR VNAA2017010400001

- Difficulty date: January 4, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 35,155 hours, 25,702 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: 123303
- Condition: Leaking
- Location: Mlg
- Part time: 27,618 hours, 21,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKE OFF.   REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.
